Open Access

Asymptotic concentration of Gibbs-Vlasov measures


Full Text

Coming Soon.





Article Information

TitleAsymptotic concentration of Gibbs-Vlasov measures
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 4, 40-49
MathSciNet MR1772232
CopyrightThe Author(s) 1998 (CC BY-SA)

Citation Example

S. V. Koshkin, Asymptotic concentration of Gibbs-Vlasov measures, Methods Funct. Anal. Topology 4 (1998), no. 4, 40-49.


BibTex

@article {MFAT82,
    AUTHOR = {Koshkin, S. V.},
     TITLE = {Asymptotic concentration of Gibbs-Vlasov measures},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {4},
     PAGES = {40-49},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=82},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues